Share This Article:

Computation of Complex Primes Using Elliptic Curves: Application for Cryptosystem Design

DOI: 10.4236/ijcns.2012.51001    3,340 Downloads   6,856 Views  

ABSTRACT

This paper provides several generalizations of Gauss theorem that counts points on special elliptic curves. It is demonstrated how to implement these generalizations for computation of complex primes, which are applicable in several protocols providing security in communication networks. Numerical examples illustrate the ideas discussed in this paper.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

B. Verkhovsky, "Computation of Complex Primes Using Elliptic Curves: Application for Cryptosystem Design," International Journal of Communications, Network and System Sciences, Vol. 5 No. 1, 2012, pp. 1-6. doi: 10.4236/ijcns.2012.51001.

References

[1] R. Lercier, D. Lubicz and F. Vercauteren, “Point Counting on Elliptic and Hyperelliptic Curves,” In: H. Cohen and G. Frey, Eds., Handbook of Elliptic and Hyperelliptic Curve Cryptography, Chapman and Hall/CRC, Boca Raton, 2006, pp. 407-453.
[2] K. Rubin and A. Silverberg, “Ranks of Elliptic Curves”, Bulletin American Mathematical Society (New Series), Vol. 39, No. 4, 2002, pp. 455-474. doi:10.1090/S0273-0979-02-00952-7
[3] A. Lauder and D. Wan, “Counting Points on Variety over Finite Fields of Small Characteristics,” In: J. P. Buhler and P. Stevenhagen, Eds., Algorithmic Number Theory, Cambridge University Press, New York, 2008, pp. 579-612.
[4] R. Schoof, “Counting Points on Elliptic Curves over Finite Fields”, Journal de Theorie des Nombres de Bordeaux, Vol. 7, No. 1, 1995, pp. 219-254. doi:10.5802/jtnb.142
[5] C. F. Gauss, “Disquisitiones Arithmeticae,” Verlag, Gottingen, 1863, p. 483.
[6] B. Verkhovsky, “Integer Factorization of Semi-Primes Based on Analysis of a Sequence of Modular Elliptic Equations,” International Journal of Communications, Network and System Sciences, Vol. 4, No. 10, 2011, pp. 609- 615. doi:10.4236/ijcns.2011.410073
[7] B. Verkhovsky, “Algorithms for Integer Factorization Based on Counting Solutions of Various Modular Equations,” International Journal of Communications, Network and System Sciences, Vol. 4, No. 11, 2011, pp. 675-682. doi:10.4236/ijcns.2011.411083
[8] L. Dewaghe, “Remarks on the Schoof-Elkies-Atkin Algorithm,” Mathematics of Computation, Vol. 67, No. 223, 1998, pp. 1247-1252. doi:10.1090/S0025-5718-98-00962-4
[9] B. Verkhovsky, “Double-moduli Gaussian Encryption/Decryption with Primary Residues and Secret Controls,” In- ternational Journal of Communications, Network and System Sciences, Vol. 4, No. 8, 2011, pp. 475-481. doi:10.4236/ijcns.2011.47058

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.